UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The approximate solutions of FPK equations in high dimensions for some nonlinear stochastic dynamic systems Journal article
Communications in Computational Physics, 2011,Volume: 10,Issue: 5,Page: 1241-1256
Authors:  Guo-Kang Er;  Vai Pan Iu
Favorite  |  View/Download:10/0  |  Submit date:2019/02/12
Fokker-planck-kolmogorov Equation  Large-scale Systems  Nonlinear Stochastic Dynamic Systems  Probability Density Function  Subspace